# SDR SWIA202163737

- Difficulty date: November 14, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 SEAT TRACK BETWEEN FS 559 AND FS 559+99.     (C-CHECK RO 1/5/2022)    REMOVED AND REPLACED RBL 9 SEAT TRACKS BETWEEN FS 559 TO FS 559+99 IAW CRJ 200 AMM 53-01-11-000/400-802 REF CAMP # 23855408 FOR FABRICATION AND ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
